MathSciNet Relay Station
MathSciNet bibliographic data
MR1324132 35P20 (47F05 58G25)
Christiansen, T.; Zworski, M. Spectral asymptotics for manifolds with cylindrical ends. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 1, 251–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement